Rash after steroid use

Rash after steroid use

C026/9218 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.1MB

Downloadable file size: 4.7MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Rash after steroid use. Close-up of a rash on the skin of a 52-year-old male patient due to an unspecified connective tissue disorder after stopping oral steroids.

Release details: Model release not required. Property release not required.

Keywords: 52, 52-year-old, 52-years-old, abnormal, adult, after, caucasian, close-up, condition, connective tissue, dermal, dermatological, dermatology, detail, disorder, fifties, healthcare, human, inflamed, inflammation, inflammatory, male, man, medical, medicine, oral steroids, patient, people, person, rash, skin, steroid use, unhealthy, white

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.